Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic independence of generalized MMM–classes

Johannes Ebert

Algebraic & Geometric Topology 11 (2011) 69–105
Bibliography
1 T Akita, N Kawazumi, T Uemura, Periodic surface automorphisms and algebraic independence of Morita–Mumford classes, J. Pure Appl. Algebra 160 (2001) 1 MR1829309
2 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis (Papers in Honor of K Kodaira)", Univ. Tokyo Press (1969) 73 MR0254864
3 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
4 M F Atiyah, I M Singer, The index of elliptic operators. IV, Ann. of Math. $(2)$ 93 (1971) 119 MR0279833
5 J C Becker, D H Gottlieb, The transfer map and fiber bundles, Topology 14 (1975) 1 MR0377873
6 A Borel, F Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958) 458 MR0102800
7 R O Burdick, Oriented manifolds fibered over the circle, Proc. Amer. Math. Soc. 17 (1966) 449 MR0220302
8 P E Conner, The bordism class of a bundle space, Michigan Math. J. 14 (1967) 289 MR0227995
9 J L Dupont, Curvature and characteristic classes, Lecture Notes in Math. 640, Springer (1978) MR0500997
10 J Ebert, A vanishing theorem for characteristic classes of odd-dimensional manifold bundles, to appear in J. Reine Angew. Math. arXiv:0902.4719
11 J Ebert, J Giansiracusa, Pontrjagin–Thom maps and the homology of the moduli stack of stable curves, to appear in Math. Ann. arXiv:0712.0702
12 J Ebert, O Randal-Williams, On the divisibility of characteristic classes of non-oriented surface bundles, Topology Appl. 156 (2008) 246 MR2475111
13 S Führing, $\cp^2$–Bündel und Bordismus, Diplomarbeit (2008)
14 S Galatius, O Randal-Williams, Monoids of moduli spaces of manifolds, Geom. Topol. 14 (2010) 1243 MR2653727
15 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
16 J Giansiracusa, The diffeomorphism group of a $K3$ surface and Nielsen realization, J. Lond. Math. Soc. $(2)$ 79 (2009) 701 MR2506694
17 M W Hirsch, Differential topology, Graduate Texts in Math. 33, Springer-Verlag (1976) MR0448362
18 F Hirzebruch, T Berger, R Jung, Manifolds and modular forms, Aspects of Math. E20, Friedr. Vieweg & Sohn (1992) MR1189136
19 D Husemoller, Fibre bundles, Graduate Texts in Math. 20, Springer (1994) MR1249482
20 K Jänich, On invariants with the Novikov additive property, Math. Ann. 184 (1969) 65 MR0253360
21 F Kirwan, On spaces of maps from Riemann surfaces to Grassmannians and applications to the cohomology of moduli of vector bundles, Ark. Mat. 24 (1986) 221 MR884188
22 W Lück, A Ranicki, Surgery obstructions of fibre bundles, J. Pure Appl. Algebra 81 (1992) 139 MR1176019
23 I Madsen, U Tillmann, The stable mapping class group and $Q(\mathbb C \mathrm{P}^\infty_+)$, Invent. Math. 145 (2001) 509 MR1856399
24 I Madsen, M Weiss, The stable moduli space of Riemann surfaces: Mumford's conjecture, Ann. of Math. $(2)$ 165 (2007) 843 MR2335797
25 W Meyer, Die Signatur von Faserbündeln und lokalen Koeffizientensystemen, Bonner Math. Schriften 53 (1972)
26 E Y Miller, The homology of the mapping class group, J. Differential Geom. 24 (1986) 1 MR857372
27 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton Univ. Press (1974) MR0440554
28 S Morita, Characteristic classes of surface bundles, Invent. Math. 90 (1987) 551 MR914849
29 S Morita, Geometry of characteristic classes, Transl. of Math. Monogr. 199, Amer. Math. Soc. (2001) MR1826571
30 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
31 M Nakaoka, Homology of the infinite symmetric group, Ann. of Math. $(2)$ 73 (1961) 229 MR0131874
32 W D Neumann, Fibering over the circle within a bordism class, Math. Ann. 192 (1971) 191 MR0287554
33 G Segal, The topology of spaces of rational functions, Acta Math. 143 (1979) 39 MR533892
34 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
35 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry 11 (1976) 633 MR0455028